# SDR DALA2020112503872

- Difficulty date: November 17, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 54,357 hours, 28,252 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL MASK DEPLOYED IN FWD LAV.  CORRECTIVE ACTION: RESTORED OXYGEN MASK IN FWD LAV.  OPERATIONS CHECK GOOD.
